MAUDE Adverse Event Report: DENTSPLY LLC 30K CAV.THINSERT-FG,PACKED; SCALER, ULTRASONIC

DENTSPLY LLC 30K CAV.THINSERT-FG,PACKED; SCALER, ULTRASONIC
Catalog Number 82009
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that 30k cav.Thinsert-fg, packed it is alleged that the device is getting very hot.No injury occurred.
 
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event; therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Return qty.1, 24110, 30k thinsert fg-66, 00117932 bul.30k.Test method / gp005-wi02.Inductance: gauge id# 5390, due: 12/31/2024, result 3.10.Meets spec? does not meet spec? n/a.Tip condition: ? meets spec ? does not meet spec ? n/a.Stack condition ? meets spec ? does not meet spec ? n/a.Tested on: g130 gage id# 9626-2.Due date: 03/31/25.Set pressure: 35 psi.Water flow: output rate: 35 psi - ? meets spec? does not meet spec ? n/a.Spray: ? meets spec ? does not meet spec ? n/a.Water leak: ? hp sealing ring ? proximal ring ? distal ring.Seam leak ? n/a.Vibration: - ? meets spec ? does not meet spec ? n/a.Grip condition: ? meets spec ? does not meet spec ? n/a.Other visual observation: insert tip has a bad spray pattern.Insert was tested on a digital thermometer i.D.#6116a.Due date:09/30/2025.The temperature was 88.4 °f, no fault found.The specifications state the temperature is not to exceed 118.4°f.(per frs-9175).Alleged event:? confirmed ? not confirmed.

Brand Name
30K CAV.THINSERT-FG,PACKED
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key20724013
Report Number2424472-2024-00404
Device Sequence Number6556001
Product Code ELC
UDI-Device IdentifierD003820091
UDI-PublicD003820091
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number82009
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/15/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown